Duke Mathematical Journal

Noninvolutory Hopf algebras and 3-manifold invariants

Greg Kuperberg

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 84, Number 1 (1996), 83-129.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077243629

Digital Object Identifier
doi:10.1215/S0012-7094-96-08403-3

Mathematical Reviews number (MathSciNet)
MR1394749

Zentralblatt MATH identifier
0949.57003

Subjects
Primary: 57N10: Topology of general 3-manifolds [See also 57Mxx]
Secondary: 16W30 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23]

Citation

Kuperberg, Greg. Noninvolutory Hopf algebras and $3$ -manifold invariants. Duke Math. J. 84 (1996), no. 1, 83--129. doi:10.1215/S0012-7094-96-08403-3. https://projecteuclid.org/euclid.dmj/1077243629


Export citation

References

  • [1] J. W. Barrett and B. W. Westbury, Invariants of piecewise-linear $3$-manifolds, hep-th preprint #9311155.
  • [2] J. W. Barrett and B. W. Westbury, Spherical categories, hep-th preprint #9310164.
  • [3] S. W. Chung, M. Fukuma, and A. Shapere, Structure of topological lattice field theories in three dimensions, Internat. J. Modern Phys. A 9 (1994), no. 8, 1305–1360.
  • [4] R. Dijkgraaf and E. Witten, Topological gauge theories and group cohomology, Comm. Math. Phys. 129 (1990), no. 2, 393–429.
  • [5] V. Drinfel'd, Quantum groups, Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Berkeley, Calif., 1986), Amer. Math. Soc., Providence, RI, 1987, pp. 798–820.
  • [6] L. H. Kauffman and D. E. Radford, Invariants of $3$-manifolds derived from finite-dimensional Hopf algebras, hep-th preprint #9406065.
  • [7] G. Kuperberg, Invariants of links in $3$-manifolds, in preparation.
  • [8] G. Kuperberg, Involutory Hopf algebras and $3$-manifold invariants, Internat. J. Math. 2 (1991), no. 1, 41–66.
  • [9] R. G. Larson and D. E. Radford, Finite-dimensional cosemisimple Hopf algebras in characteristic $0$ are semisimple, J. Algebra 117 (1988), no. 2, 267–289.
  • [10] G. Lusztig, Canonical bases arising from quantized enveloping algebras, J. Amer. Math. Soc. 3 (1990), no. 2, 447–498.
  • [11] D. E. Radford, The order of the antipode of a finite dimensional Hopf algebra is finite, Amer. J. Math. 98 (1976), no. 2, 333–355.
  • [12] D. E. Radford, The trace function and Hopf algebras, J. Algebra 163 (1994), no. 3, 583–622.
  • [13] N. Yu. Reshetikhin, private communication.
  • [14] N. Yu. Reshetikhin and V. G. Turaev, Ribbon graphs and their invariants derived from quantum groups, Comm. Math. Phys. 127 (1990), no. 1, 1–26.
  • [15] N. Yu. Reshetikhin and V. G. Turaev, Invariants of $3$-manifolds via link polynomials and quantum groups, Invent. Math. 103 (1991), no. 3, 547–597.
  • [16] M. E. Sweedler, Hopf algebras, Mathematics Lecture Note Series, W. A. Benjamin, Inc., New York, 1969.
  • [17] V. G. Turaev and H. Wenzl, Quantum invariants of $3$-manifolds associated with classical simple Lie algebras, Internat. J. Math. 4 (1993), no. 2, 323–358.